PDA

View Full Version : IBS worse after 6 weeks of IV antibiotics.


patched
08-21-2014, 08:58 AM
Four years ago I had a lung infection secondary to pneumonia and was kept on IV antibiotics for 6 weeks. Prior to that time I had suffered from IBS-C with some bout of diarrhea. Since the antibiotic I have suffered from mainly diarrhea.
When I was on the antibiotic I had diarrhea every time I ate. Lost a lot of weight and it took a long time to get my appetite back. I take a pro-biotic and Medamucil every day but at least thee times a week I have watery diarrhea after dinner. Strange thing is I have a good appetite and eat breakfast and lunch without any problems. Just had a colonoscope in March and had one non-cancerous polyp, everything else was fine. Have any on you had this type of problem after long-term antibiotic use?

fourth
11-29-2014, 12:00 PM
Four years ago I had a lung infection secondary to pneumonia and was kept on IV antibiotics for 6 weeks. Prior to that time I had suffered from IBS-C with some bout of diarrhea. Since the antibiotic I have suffered from mainly diarrhea.
When I was on the antibiotic I had diarrhea every time I ate. Lost a lot of weight and it took a long time to get my appetite back. I take a pro-biotic and Medamucil every day but at least thee times a week I have watery diarrhea after dinner. Strange thing is I have a good appetite and eat breakfast and lunch without any problems. Just had a colonoscope in March and had one non-cancerous polyp, everything else was fine. Have any on you had this type of problem after long-term antibiotic use?